MathSciNet Relay Station
MathSciNet bibliographic data
MR2318413 60G52 (60G15)
Hambly, Ben; Jones, Liza Number variance from a probabilistic perspective: infinite systems of independent Brownian motions and symmetric $\alpha$-stable processes. Electron. J. Probab. 12 (2007), no. 30, 862–887.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement